# SDR GTIA2018092002849

- Difficulty date: September 17, 2018
- Submitted: September 20, 2018
- Operation: Air carrier
- Aircraft: N654NK
- Make and model: Airbus A320-232
- Aircraft serial: 8176
- Aircraft time: 1,662 hours, 728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A MEGAPHONE MISSING VOLUME KNOB. R&R MEGAPHONE IAW AMM 25-65-51 OPS CHECK GOOD. A/C GOOD FOR SERVICE.
